# SDR ASAA2012070792504

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 19,691 hours, 6,122 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE INSPECTION.  FOUND TWO FASTENERS LOOSE ON OTBD COWL AFT LIP AT 2 O`CLOCK POS (ALF) (M).  ACFT GROUNDED.  INLET COWL REPLACED.
